# SDR 2010FA0000153

- Difficulty date: January 31, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N3222M
- Make and model: Piper PA-12
- Aircraft serial: 121887
- Engine: Lyc O235*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 3731630
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER SN 37316-30 WAS PRESSURE TEST INSPECTED IAW AD 2009-26-12 AND WAS FOUND TO BE CRACKED WHERE CYLINDER HEAD CONNECTS TO CYLINDER BARREL.  THE DEFECTIVE CYLINDER IN THE NR 3 POSITION, WAS INSTALLED ON ENGINE ON 5/19/2006 AND HAD 397 HOURS IN SERVICE.  CYLINDER NR 1 (SN 37316-26) ON THE SAME ENGINE WAS ALSO AFFECTED BY THE REF AD.  NO LEAKS OR DEFECTS WERE DISCOVERED ON THIS CYLINDER, WHICH HAD THE SAME NR OF HOURS IN SERVICE AS THE DEFECTIVE CYLINDER DESCRIBED ABOVE.  (K)
